Communications in Mathematical Sciences
- Commun. Math. Sci.
- Volume 4, Number 1 (2006), 129-154.
On the existence and explicit representability of strong solutions of Lévy noise driven SDE's with irregular coefficients
We give a method to represent strong solutions of stochastic differential equations driven by Lévy processes, explicitly. Furthermore we employ these explicit representations to study strong solutions of a certain class of SDE's, whose coefficients are not necessarily Lipschitz continuous.
Commun. Math. Sci., Volume 4, Number 1 (2006), 129-154.
First available in Project Euclid: 24 April 2006
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Meyer-Brandis, Thilo; Proske, Frank. On the existence and explicit representability of strong solutions of Lévy noise driven SDE's with irregular coefficients. Commun. Math. Sci. 4 (2006), no. 1, 129--154. https://projecteuclid.org/euclid.cms/1145905940